# SDR SWAA2024121055594

- Difficulty date: October 31, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GALLEY 4 EMERGENCY EXIT COVER ASSY AT AFT GALLEY AREA (1EA) 2024-686799<[01] SHIFT CHANGE: REPLACED GALLEY 4 EMERGENCY EXIT COVER ASSY AT AFT GALLEY AREA; PENDING TEST;[02] REPLACED GALLEY 4 EMERGENCY EXIT COVER ASSY AT AFT GALLEY AREA (1EA) IAW B737-700 AMM-33-51-01-960-802. PERFORMED TES IS OK;[03] CORRECTED STEP 2 REPLACED GALLEY 4 EMERGENCY EXIT COVER ASSY AT AFT GALLEY AREA (1EA) IAW B737-700 AMM-33-51-01-960-802. PERFORMED TEST; TEST IS OK .;[04] CORRECTED STEP 2 REPLACED GALLEY 4 EMERGENCY EXIT COVER ASSY AT AFT GALLEY AREA (1EA) IAW B737-700 AMM-33-51-01-960-802. PERFORMED TEST; TEST IS OK .
